Open Access
Nov. 2003 Homogeneity, quasi-homogeneity and differentiability of domains
Kyeonghee Jo
Proc. Japan Acad. Ser. A Math. Sci. 79(9): 150-153 (Nov. 2003). DOI: 10.3792/pjaa.79.150


In this paper we show that any convex quasi-homogeneous projective domain whose boundary is everywhere twice differentiable except possibly at a finite number of points is homogeneous.


Download Citation

Kyeonghee Jo. "Homogeneity, quasi-homogeneity and differentiability of domains." Proc. Japan Acad. Ser. A Math. Sci. 79 (9) 150 - 153, Nov. 2003.


Published: Nov. 2003
First available in Project Euclid: 18 May 2005

zbMATH: 1056.57015
MathSciNet: MR2022059
Digital Object Identifier: 10.3792/pjaa.79.150

Primary: 52A20 , 53C24

Keywords: divisible , homogeneous , Quasi-homogeneous , Strictly convex

Rights: Copyright © 2003 The Japan Academy

Vol.79 • No. 9 • Nov. 2003
Back to Top